# SDR FDEA202206031643

- Difficulty date: June 3, 2022
- Submitted: July 3, 2022
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300*
- Aircraft serial: 530
- Aircraft time: 41,399 hours, 21,833 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT #251HH FLOOR PANEL WAS FOUND EDGE DAMAGED. REPAIRED THE FLOOR PANEL I.A.W A300-600 S.R.M 53-10-20-201 P205-206 , PARA.9A , FIG.201 .
